# SDR ASAA2017081521638

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 38,385 hours, 11,334 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT HF RADIO NR 1 INOPERATIVE. HF RADIO NR 2 STATIC BUILDS UP DURING TRANSMISSIONS AND CUTS OUT.  ACFT GROUNDED.  PERFORMED FIM 23-11, TASK 806, FOR BOTH NR 1 AND 2 HF RADIOS, NO FAULTS NOTED AT THIS TIME.
